MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 10MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 10MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 65-2010
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a failing left side mandible fixation with lateral dislocation of the condyle.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, h6.Correction: d2a, d2b, d3, g1, h5.The reported event is confirmed based on the analysis of the patient scans provided for the planning of new unilateral left side implants.Bilateral tmj implants were placed but loosening and breakage of the left mandibular implant screws led to implant dislocation and malocclusion, prompting revision surgery.Investigation suggested heterotopic bone formation caused the left fossa implant to sit improperly, altering load forces and causing screw failure, but the exact root cause remains undetermined since the original devices were not returned for detailed analysis.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
BONE SCREW 2.0MM X 10MM, 5 PACK
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21303901
Report Number0008010177-2025-00016
Device Sequence Number8904018
Product Code LZD
UDI-Device Identifier07613327626797
UDI-Public07613327626797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number65-2010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown